# SDR 95ZZZX3158

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N450MC
- Make and model: Lear 35A
- Aircraft serial: 368
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301320870
- Condition: Blown
- Location: Rt Mlg Otbd
- Part time: 379 hours
- Component: Goodyearaero, 9543991
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL AT 10-15 KNOTS BELOW V 1 (136 KNOTS), THE RIGHT MAIN LANDING GEAR TIRE BLEW OUT.  FULL BRAKING AND THRUST REVERSER DEPLOYMENT COULD NOT PREVENT THE AIRCRAFT FROM OVERUNNING THE DEPARTURE END OF THE RUNWAY AND A DRAINAGE DITCH.  CAUSE OF TIRE FAILURE IS STILL UNDER INVESTIGATION.  LANDINGS, 175.
